# SDR SWAA2022081540960

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 60,157 hours, 38,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP CAPT SIDE. OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP CAPT SIDE.DAL MX STATES IT NEED A BALLAST. SIDEWALLS NEED REMOVED TO ACCESS.<[01] REMOVED AND REPLACED FUSE IN L/H OVER WING EXIT IAW AMM 33-21-00 OPS CHECK NORMAL
